# SDR FDEA201102240723

- Difficulty date: February 24, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 50,438 hours, 24,116 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N54417
- Condition: Corroded
- Location: Bs 1500-1520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT FLOOR DECK PLATE SUPPORT AT STA 1500 - 1520, LBL 7.55 FOUND WITH CORROSION.  SUPPORT REMOVED AND REPLACED IAW SRM 51-40-02 REV. 102. REPAIR IS CLASSIFIED AS MINOR.
